Jump to content

Topotecan and Severe Itching


dr_lindac

Recommended Posts

Hi all -

My mom has had severe itching after the last 2 rounds of Topotecan. I did a little research and sites are saying that this can be a sign of a serious allergic reaction.

We'll be telling the doctor about the itching this week, but was wondering if any of y'all had experienced the same thing personally or seen a family/friend with the itching.

Thanks!

Linda

Link to comment
Share on other sites

I would definitely talk to the onc about it.

My dad didn't have any itching with Topo, so it does sound like a reaction to "something" and it's best to contact the dr. before it gets worse.

I also suggest post at GRACE. Dr. Jack West frequently answers questions for us. You can post this question to the experts and see also what they have to say.

Please keep us posted and I hope your mom gets some relief from the itching soon!!

Hugs

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...